EconPapers    
Economics at your fingertips  
 

Panelökonometrische Modelle für Zähldaten: Einige neuere Schätzverfahren

Winfried Pohlmeier ()

Swiss Journal of Economics and Statistics (SJES), 1994, vol. 130, issue III, 553-574

Abstract: The principle of method of moments is applied in this paper to the estimation of panel models where the explanatory variable is a count variable. The estimators introduced account for invididual heterogeneity in terms of a fixed or a random individual effect as well as for time dependent deviations of the endogenous variable from its mean according to an error term in the linear regression model. Contrary to the maximum likelihood approaches proposed by Hausman, Hall and Griliches no distributional assumptions are required with respect to the endogenous variable and the error terms. Finally, a simple two-stage estimator for a count data model with random effects is introduced, which can be used to test the stability of the parameters over time.

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sjes.ch/papers/1994-III-18.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ses:arsjes:1994-iii-18

Access Statistics for this article

Swiss Journal of Economics and Statistics (SJES) is currently edited by Rafael Lalive

More articles in Swiss Journal of Economics and Statistics (SJES) from Swiss Society of Economics and Statistics (SSES) Contact information at EDIRC.
Bibliographic data for series maintained by Peter Steiner ().

 
Page updated 2020-06-15
Handle: RePEc:ses:arsjes:1994-iii-18